# SDR NACA2023061300001

- Difficulty date: June 13, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 86,652 hours, 14,097 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH #1 AND #2 RADAR HAVE CLUTTER AT CLOSE RANGE. PERFORMED OP TEST OF WEATHER RADAR IAW B767 AMM 34-43-00/501
